Header menu link for other important links
On intuitionistic fuzzy absolute c-centred structures ωc (r)
, V. Visalakshi, O. Castillo
Published in Research Publication
Volume: 9
Issue: 3
Pages: 1315 - 1322
In this paper, an intuitionistic fuzzy C-irreducible function on intuitionistic fuzzy C-Hausdorff spaces is defined and several properties of it are discussed. Moreover, the intuitionistic fuzzy absolute C-centred structures are coined and proved that they are homeomorphic under the natural mapping, πR. © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication